The chaotic Black–Scholes equation with time-dependent coefficients
In Emamirad et al. (in: Semigroups of Operators - Theory and Applications, Springer, 2014; and Proc. Amer. Math. Soc. 140:2043–2052, 2012), the Black–Scholes semigroup was studied in various Banach spaces of continuous functions regarding chaotic behavior and the null volatility limit. Here we let the volatility and the interest rates be continuous functions on the half line [0 , ∞) , and we consider the generalized Black–Scholes equation as a linear nonautonomous abstract Cauchy problem. It is shown that this problem is wellposed and an explicit formula for the corresponding strongly continuous evolution family is given. Furthermore, a hypercyclicity criterion for strongly continuous evolution families on separable Banach spaces is proved and applied to the Black–Scholes evolution family. Finally, the chaotic behavior is defined for strongly continuous evolution families and it is shown that the Black–Scholes evolution family is chaotic when the volatility and the interest rates are periodic functions.
Archiv der Mathematik
Ruiz Goldstein, G., Goldstein, J., & Kaplin, M. (2020). The chaotic Black–Scholes equation with time-dependent coefficients. Archiv der Mathematik, 115 (2), 183-194. https://doi.org/10.1007/s00013-020-01453-4